# SDR UIEA2019100765666

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,352 hours, 21,466 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Nozzle
- Condition: Obstructed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1150, FIRE EXTINGUISHER NOZZLE BLOCKED.  REMOVED OBSTRUCTION FROM NOZZLE AS PER AMM 26-23-00, ALL OTHER NOZZLES OK.
